American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Zakhar Kabluchko. Critical points of random polynomials with independent identically distributed roots. Proc. Amer. Math. Soc. 143 (2015) 695-702.
Abstract, references, and article information   
View Article: PDF

[2] Igor E. Pritsker and Alan A. Sola. Expected discrepancy for zeros of random algebraic polynomials. Proc. Amer. Math. Soc. 142 (2014) 4251-4263.
Abstract, references, and article information   
View Article: PDF

[3] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[4] T. I. Kosenkova. Strong Markov approximation of L\'evy processes and their generalizations in a scheme of series. Theor. Probability and Math. Statist. 86 (2013) 123-136.
Abstract, references, and article information   
View Article: PDF

[5] A. I. Aptekarev and D. N. Tulyakov. Asymptotics of Meixner polynomials and Christoffel--Darboux kernels. Trans. Moscow Math. Soc. 73 (2012) 67-106.
Abstract, references, and article information   
View Article: PDF

[6] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[7] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[8] Georgiĭ Shevchenko. Properties of trajectories of a multifractional Rosenblatt process. Theor. Probability and Math. Statist. 83 (2011) 163-173. MR 2768856.
Abstract, references, and article information   
View Article: PDF

[9] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF

[10] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean Cortissoz. On the Skorokhod representation theorem. Proc. Amer. Math. Soc. 135 (2007) 3995-4007. MR 2341951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marc A. Rieffel. Gromov-Hausdorff distance for quantum metric spaces. Memoirs of the AMS 168 (2004) MR 2055927.
Book volume table of contents   

[13] Youri Davydov and Ricardas Zitikis. The influence of deterministic noise on empirical measures generated by stationary processes. Proc. Amer. Math. Soc. 132 (2004) 1203-1210. MR 2045439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ana Meda. Conditional weak laws in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2597-2609. MR 1974661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean B. Lasserre. Weak convergences of probability measures: A uniform principle. Proc. Amer. Math. Soc. 126 (1998) 3089-3096. MR 1452809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. M. Shortt. Strassen's theorem for vector measures . Proc. Amer. Math. Soc. 122 (1994) 811-820. MR 1232144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. E. Yukich. Optimal matching and empirical measures . Proc. Amer. Math. Soc. 107 (1989) 1051-1059. MR 1000171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dieter Landers and Lothar Rogge. Nonstandard methods for families of $\tau$-smooth probability measures . Proc. Amer. Math. Soc. 103 (1988) 1151-1156. MR 954998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. R. Parthasarathy and Ton Steerneman. Corrigendum to: ``A tool in establishing total variation convergence'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 95} (1985), no. 4, 626--630; MR0810175 (87b:60005)] . Proc. Amer. Math. Soc. 99 (1987) 600. MR 875409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. R. Parthasarathy and Ton Steerneman. A tool in establishing total variation convergence . Proc. Amer. Math. Soc. 95 (1985) 626-630. MR 810175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. E. Yukich. Weak convergence of the empirical characteristic function . Proc. Amer. Math. Soc. 95 (1985) 470-473. MR 806089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Blackwell and Lester E. Dubins. An extension of Skorohod's almost sure representation theorem . Proc. Amer. Math. Soc. 89 (1983) 691-692. MR 718998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bennett Eisenberg and Shi Xin Gan. Uniform convergence of distribution functions . Proc. Amer. Math. Soc. 88 (1983) 145-146. MR 691296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard B. Darst and Zorabi Honargohar. Weak-star convergence in the dual of the continuous functions on the $n$-cube, $1\leq n\leq \infty $ . Trans. Amer. Math. Soc. 275 (1983) 357-372. MR 678356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter A. Loeb. Weak limits of measures and the standard part map . Proc. Amer. Math. Soc. 77 (1979) 128-135. MR 539645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Š. Grinblat. Convergence of measurable random functions . Proc. Amer. Math. Soc. 74 (1979) 322-325. MR 524310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert M. Anderson and Salim Rashid. A nonstandard characterization of weak convergence . Proc. Amer. Math. Soc. 69 (1978) 327-332. MR 0480925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. Š. Grinblat. Convergence of probability measures on separable Banach spaces . Proc. Amer. Math. Soc. 67 (1977) 321-323. MR 0494377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2